# SDR USAA920081283

- Difficulty date: June 30, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 65,038 hours, 45,147 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - CABIN FLOORBEAM AT SEAT ROW 8 CROSSBEAM HAS CRACK IN (VERIFIED BY HFEC) RADIUS OF PREVIOUS REPAIR JUST TO THE LT OF CENTER BEAM.  REPLACED CABIN FLOORBEAM AT SEAT ROW 8 CROSSBEAM AT BS 540 IAW BOEING DRAWING 65-52894.  (S)
